# SDR AALA20101219DFW05

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 32,278 hours, 4,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FIRST CLASS CLOSET ESCAPE PATH LIGHT HOUSING BROKEN.  REPLACED LIGHT ASSEMBLY FOR LEFT FIRST CLASS CLOSET ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
